Ricci-flat deformations of metrics with exceptional holonomy

Research output: Contribution to journalArticlepeer-review

3 Citations (SciVal)


Let G be one of the Ricci-flat holonomy groups SU(n), Sp(n), Spin(7) or G2, and M a compact manifold of dimension 2n, 4n, 8 or 7, respectively. We prove that the natural map from the moduli space of torsion-free G-structures on M to the moduli space of Ricci-flat metrics is open, and that the image is a smooth manifold. For the exceptional cases G = Spin(7) and G2, we extend the result to asymptotically cylindrical manifolds.
Original languageEnglish
Pages (from-to)1004-1018
Number of pages15
JournalBulletin of the London Mathematical Society
Issue number5
Early online date16 May 2013
Publication statusPublished - 2013


Dive into the research topics of 'Ricci-flat deformations of metrics with exceptional holonomy'. Together they form a unique fingerprint.

Cite this